# SDR AALA201710319041

- Difficulty date: October 30, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 17,089 hours, 6,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT BY THE L2 DOOR HAS A DETACHED LENS COVER.  REPLACED EXIT LIGHT ASSEMBLY PER AMM 33-51-21.  OPERATIONAL CHECK GOOD.
